# SDR DL73K981020

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: R-1 Slide
- Component: 1864
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 SLIDE LIGHT INOP ON TEST, REPLACE LIGHT.
